MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558420
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).Visual examination of the returned complaint device found the balloon was burst.No damage found on the catheter of the device.It is possible that interaction with scope or any other surface during the procedure could create friction on the balloon, causing the issue found of balloon burst during the procedure.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used in the papilla during an endoscopic balloon sphincteroplasty procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the balloon cannot be inflated.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the balloon burst; therefore, this is now an mdr reportable event.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11341199
Report Number3005099803-2021-00513
Device Sequence Number3479227
Product Code FDF
UDI-Device Identifier08714729339359
UDI-Public08714729339359
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model NumberM00558420
Device Catalogue Number5842
Device Lot Number0023736408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1